# SDR HEEA955186

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 94501031
- Condition: Wrong Part
- Location: Caliper
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

P/N 9450103-1 CALIPER NOT APPROVED FOR USE ON 214ST'S.  RECEIVED INSTALLED ON AIRCRAFT ON 12-26-94.
